Post
1hairlesscat 1hairlesscat 31-35, F 9 Answers Oct 20, 2008

Your Response

Cancel

I have been on antidepression meds on and off for 20 years. For the past 3 years i have been on something that sort of suits me but i'm still depressed and often suicidal. Getting through each day is a chore and each night when i take my medication i pray that i won't wake up to go through another day. Before i was put on thease meds i was awake for days on end the longest being a week at any given time, then i would just crash out and sleep for 2 days. I suffer with nightmares and panic attacks during the night, some nights i sleep right through. On the night i have nightmares i feel drained the next day and very low. I have had therepy, cbt, counceling and nothing has realy helped. I can't see a way out of this, i'm just existing from day to day......

Best Answer

Yes, but, I am not on depression medication. I was at different times in my life. When I last went off of them, bad things happenned that make me depressed, but, I am trying to cope without any meds. I try walking, eating, vitamin and mineral supplements, this website, resting, working...and basically just living. I know I am depressed, but, I want to live without all the drug dependency.

Best Answer

I wish I could stick to my medications. For some reason, I usually stop taking them and then I feel like crap. <br />
then I get on a new med and it works for a while, then I stop it for some reason...<br />
The last time I stopped my meds out of spite because my doctor wanted me to come in for an office visit instead of just refilling my script. This pissed me off and i just stopped my meds. Well, it ended up hurting me more than that jack *** doctor, so I guess I only screwed myself. <br />
I've been on and off meds for about 20 years...

Best Answer

That would be me. I'm not sleepy all the time, but I do often take a nap if the afternoon. If I don't I get very tired in the evening, and go to bed early.<br />
<br />
This has the unwanted side effect of causing me to wake up very early, e.g. 5.30 a.m. Basically my sleep pattern is all over the place. I thought it would get better when I quit drinking but it hasn't, much.

Best Answer

Since 1995. I don't mind the minor side effects. They are more tolerable than feeling like a worthless piece of garbage and being suicidal.<br />
<br />
Talk to your doc if you are having any questions.

Best Answer

I've never been on meds more than a 7 months straight, but for the first two (both SSRIs) I ended up being extremely sleepy on them and had to stop. I'm on Lexapro now, and lately I've been really tired, but I'd been on them so long without any side effects that I don't think that's the reason.

Best Answer

I have been on serious meds for the last 5 years and then on and off meds the previous 10 years. I have finally gotten my meds down from 11 to 4 different kinds of pillls. I would fall asleep everywhere. Wirh very little warning. I once had to pull of the freeway and fell asleep in the parking lot before i was able to open the door and go in for coffee. I slept there for 3 hours. Very scary.<br />
My doctor's solution was a medication called Provogil. It is for MS patients and narcolepsy. Works wonders and is not habit forming. they called my sleeping problem medicinal narcolepsy.<br />
I have never felt better.

Best Answer

Related Questions